Brazilian Journal of Physics
Print version ISSN 0103-9733
QUEIROS, Sílvio M. Duarte. On superstatistical multiplicative-noise processes. Braz. J. Phys. [online]. 2008, vol.38, n.2, pp. 203-209. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332008000200001.
In this article we analyse the long-term probability density function of non-stationary dynamical processes with time varying multiplicative noise exponents which are enclosed inwards the Feller class of processes. The update in the value of the exponent occurs in the same conditions as presented by BECK and COHEN for superstatistics. Moreover, we are able to provide a dynamical scenario for the emergence of a generalisation of the Weibull distribution previously introduced.
Keywords : Multiplicative noise; Superstatistics; Generalized Weibull distribution.